# SDR AALA201611219002

- Difficulty date: October 25, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 60,747 hours, 22,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209001100
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREA OF CORROSION ON FLOOR SUPPORT.  REPLACED  IAW SRM 53-00-14-101 AND 51-42-11
